Facebook Pixel
EmpowHER Guest

Hi, I had unprotected sex 7days after my period and I used postinor 2 within 72hours, a week later my period came and am still seeing my period (seven days now) normally my period is within 3-5days. And am not even supposed to see it yet. What could be wr

By Anonymous February 10, 2013 - 7:16am
Rate This

Add a Comment1 Comments

Dear Anon,

A change in period is a side effect for every morning after pill. It can come sooner, last longer, be shorter, etc. If your expected period is more than one week late, please take a pregnancy test.



February 10, 2013 - 5:39pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!